×

Found 712 Documents (Results 1–100)

100
MathJax

Percolation on uniform quadrangulations and \(SLE_6\) on \(\sqrt{8/3} \)-Liouville quantum gravity. (English) Zbl 07533301

Astérisque 429. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-947-0/pbk). viii, 242 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Complex Burgers equation: a probabilistic perspective. (English) Zbl 1442.35373

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. I. Spin glasses and statistical mechanics, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 298, 138-170 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software